# SDR ASAA2013051094767

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 23,770 hours, 7,521 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GXRL
- Condition: Failed
- Location: Ee Bay
- Part time: 23,781 hours, 7,525 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WILL NOT ENGAGE.  ACFT GROUNDED.  CONFIRMED FAILURE.  REPLACED FCC IAW AMM REF 22-11-33-000-801/22-11-33-400-801 FCC A.  OPS CHECKED GOOD.
